# SDR FDEA201207272714

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N852264
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA BELOW FLOOR HAS CORROSION AT LOWER SILL INNER CHORD BS 1385 - 1400 BETWEEN STRINGERS 28R AND 27R.  REPAIRED IAW EA F-5310-158084.  REPAIR IS MINOR.
